# SDR REXA2022070801509

- Difficulty date: June 29, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340942S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS280.00 CROSSBEAM FOUND TO BE CORRODED. 	REMOVED & REPLACED BEAM IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
